# SDR UIEA200800353

- Difficulty date: January 23, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 39,195 hours, 5,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1765 S34-35r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1765 STRINGER 34-35R SKIN GOUGED.  GOUGE REPAIRED AS PER BOEING MESSAGE 1-1165-0369-47-2 AND EO4453A227.
